Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 36, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 8, 2015, 7:16 AM CDT for Fayette County, Illinois. It took effect at Jun 8, 2015, 12:31 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2015, 7:16 AM CDT (12:16 UTC)
- In effect from
- Jun 8, 2015, 12:31 PM CDT
- Expired
- Jun 11, 2015, 9:10 PM CDT
- In force
- 3 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fayette County, IL
The radar
The St Louis radar (KLSX), 137 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kaskaskia River at Vandalia (VNDI2). The gauge peaked at 23.74 ft at Jun 10, 2015, 2:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05592500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
845
WGUS43 KLSX 081216
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
716 AM CDT MON JUN 8 2015
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Illinois...
Kaskaskia River at Vandalia affecting Fayette County
.This Flood Warning is a result of 2-3 inches of rainfall across
the basin since last evening...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-091216-
/O.NEW.KLSX.FL.W.0036.150608T1731Z-150612T0210Z/
/VNDI2.1.ER.150608T1731Z.150609T1200Z.150611T0210Z.NO/
716 AM CDT MON JUN 8 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
The Kaskaskia River at Vandalia
* From this afternoon to Wednesday evening.
* At 7:00 AM Monday the stage was 15.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage this afternoon and
crest near 22.8 feet Tuesday morning. Additional rises are possible.
* Impact: At 23.0 feet...Agricultural levee begins to be slightly
overtopped. No residences are affected at this level.
* Impact: At 19.2 feet...State Highway J just east of County Road 206
begins to flood near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Kaskaskia River
Vandalia 18.0 15.69 22.8 20.7 16.4 12.8 9.5
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$8 follow-up statements
458
WGUS83 KLSX 090223
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
923 PM CDT MON JUN 8 2015
...The flood warning continues for the following river in Illinois...
The Kaskaskia River at
...Vandalia
.This Flood Warning is a result of 2 to 3 inch rain yesterday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-100223-
/O.EXT.KLSX.FL.W.0036.000000T0000Z-150612T0630Z/
/VNDI2.1.ER.150608T1624Z.150610T0000Z.150611T0630Z.NO/
923 PM CDT MON JUN 8 2015
The Flood Warning continues for
the Kaskaskia River at Vandalia.
* At 9 PM Monday the stage was 20.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rising to near 23.0 feet by tomorrow evening.
The river will fall below flood stage Thursday morning.
* Impact: At 23.0 feet...Agricultural levee begins to be slightly
overtopped. No residences are affected at this level.
* Impact: At 19.2 feet...State Highway J just east of County Road 206
begins to flood near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Kaskaskia River
Vandalia 18.0 20.07 22.2 21.6 16.9 12.8 9.5
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$196
WGUS83 KLSX 090226
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
926 PM CDT MON JUN 8 2015
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
THE KASKASKIA RIVER AT
...VANDALIA
.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCH RAIN YESTERDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE: NEVER DRIVE ANY VEHICLE THROUGH FLOODED AREAS.
THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE.
THIS PRODUCT, ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION,
IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX.
&&
ILC051-100223-
/O.EXT.KLSX.FL.W.0036.000000T0000Z-150612T0630Z/
/VNDI2.1.ER.150608T1624Z.150610T0000Z.150611T0630Z.NO/
926 PM CDT MON JUN 8 2015
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA.
* AT 9 PM MONDAY THE STAGE WAS 20.1 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST: THE RIVER WILL RISE TO NEAR 23.0 FEET BY TOMORROW EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
* IMPACT: AT 23.0 FEET...AGRICULTURAL LEVEE BEGINS TO BE SLIGHTLY
OVERTOPPED. NO RESIDENCES ARE AFFECTED AT THIS LEVEL.
* IMPACT: AT 19.2 FEET...STATE HIGHWAY J JUST EAST OF COUNTY ROAD 206
BEGINS TO FLOOD NEAR THIS HEIGHT.
&&
FLD LATEST 7 A.M. FORECAST
LOCATION STG OBS STG 06/09 06/10 06/11 06/12 06/13
KASKASKIA RIVER
VANDALIA 18.0 20.07 22.2 21.6 16.9 12.8 9.5
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$381
WGUS83 KLSX 091511
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1011 AM CDT TUE JUN 9 2015
...The flood warning continues for the following river in
Illinois...
Kaskaskia River at
Vandalia
.This Flood Warning is a result of heavy rainfall across the basin
last Sunday night...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-101511-
/O.EXT.KLSX.FL.W.0036.000000T0000Z-150612T0300Z/
/VNDI2.1.ER.150608T1624Z.150610T0600Z.150611T0300Z.NO/
1011 AM CDT TUE JUN 9 2015
The Flood Warning continues for
The Kaskaskia River at Vandalia
* Until late Wednesday evening.
* At 9:30 AM Tuesday the stage was 22.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 23.0 feet late tonight.
The river is expected to fall below flood stage late Wednesday evening.
* Impact: At 23.0 feet...Agricultural levee begins to be slightly
overtopped. No residences are affected at this level.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/10 06/11 06/12 06/13 06/14
Kaskaskia River
Vandalia 18.0 22.01 22.6 15.5 6.5 5.0 4.9
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$507
WGUS83 KLSX 100142
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 PM CDT TUE JUN 9 2015
...The flood warning continues for the following river in
Illinois...
Kaskaskia River at Vandalia
.This Flood Warning is a result of heavy rainfall across the basin
last Sunday night...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-110142-
/O.EXT.KLSX.FL.W.0036.000000T0000Z-150612T0547Z/
/VNDI2.1.ER.150608T1624Z.150610T0600Z.150611T0547Z.NO/
842 PM CDT TUE JUN 9 2015
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until late Thursday night.
* At 8:00 PM Tuesday the stage was 23.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 23.8 feet around
midnight tonight, then fall below flood stage Thursday morning.
* Impact: At 24.0 feet...Moderate flooding begins.
* Impact: At 23.0 feet...Agricultural levee begins to be slightly
overtopped. No residences are affected at this level.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/10 06/11 06/12 06/13 06/14
Kaskaskia River
Vandalia 18.0 23.50 23.7 14.8 7.2 5.1 4.7
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$918
WGUS83 KLSX 101431
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
931 AM CDT WED JUN 10 2015
...The flood warning continues for the following river in Illinois...
The Kaskaskia River at
...Vandalia
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-111431-
/O.EXT.KLSX.FL.W.0036.000000T0000Z-150612T0535Z/
/VNDI2.1.ER.150608T1624Z.150610T0715Z.150611T0535Z.NO/
931 AM CDT WED JUN 10 2015
The Flood Warning continues for
the Kaskaskia River at Vandalia.
* At 9 AM Wednesday the stage was 23.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage by tomorrow.
* Impact: At 23.0 feet...Agricultural levee begins to be slightly
overtopped. No residences are affected at this level.
* Impact: At 19.2 feet...State Highway J just east of County Road 206
begins to flood near this height.
* Impact: At 18.0 feet...Flood Stage. Minor flooding begins.
Unprotected farmland begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/11 06/12 06/13 06/14 06/15
Kaskaskia River
Vandalia 18.0 23.41 14.7 6.9 5.0 4.6 4.9
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$160
WGUS83 KLSX 110202
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
902 PM CDT WED JUN 10 2015
...The Flood Warning continues for the following river in Illinois...
Kaskaskia River at Vandalia affecting Fayette County
.This flood warning is a result of heavy rain this past weekend...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-120202-
/O.EXT.KLSX.FL.W.0036.000000T0000Z-150612T1532Z/
/VNDI2.1.ER.150608T1624Z.150610T0715Z.150611T1532Z.NO/
902 PM CDT WED JUN 10 2015
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Thursday.
* At 8:30 PM Wednesday the stage was 22.1 feet.
* Crested at 23.74 feet early this morning.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river will fall below flood stage late tomorrow morning.
* Impact: At 19.2 feet...State Highway J just east of County Road 206
begins to flood near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/11 06/12 06/13 06/14 06/15
Kaskaskia River
Vandalia 18.0 22.06 19.3 10.2 6.3 4.7 4.6
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$303
WGUS83 KLSX 111525
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1025 AM CDT THU JUN 11 2015
...The flood warning continues for the following river in Illinois...
The Kaskaskia River at
...Vandalia
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than predicted.
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-121525-
/O.EXT.KLSX.FL.W.0036.000000T0000Z-150612T1950Z/
/VNDI2.1.ER.150608T1624Z.150610T0715Z.150611T1950Z.NO/
1025 AM CDT THU JUN 11 2015
The Flood Warning continues for
the Kaskaskia River at Vandalia.
* At 10:00 AM Thursday the stage was 19.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage by this afternoon.
* Impact: At 19.2 feet...State Highway J just east of County Road 206
begins to flood near this height.
* Impact: At 18.0 feet...Some Farmland begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/12 06/13 06/14 06/15 06/16
Kaskaskia River
Vandalia 18.0 19.44 15.0 10.4 8.2 7.6 7.7
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$729
WGUS83 KLSX 112206
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
506 PM CDT THU JUN 11 2015
...The Flood Warning is cancelled for the following river in Illinois...
Kaskaskia River at Vandalia
.This will be the last flood warning for this water event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-112236-
/O.CAN.KLSX.FL.W.0036.000000T0000Z-150612T1950Z/
/VNDI2.1.ER.150608T1624Z.150610T0715Z.150611T1838Z.NO/
506 PM CDT THU JUN 11 2015
The Flood Warning is cancelled for
the Kaskaskia River at Vandalia.
* At 4:30 PM Thursday the stage was 16.6 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage earlier this afternoon.
* Forecast: The river will continue to fall to 13.5 feet by tomorrow
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/12 06/13 06/14 06/15 06/16
Kaskaskia River
Vandalia 18.0 16.62 13.5 10.3 8.2 7.6 7.7
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 8, 6:44 AM CDT, 32 minutes earlier.
Area forecast discussion, Jun 8, 6:44 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 644 AM CDT Mon Jun 8 2015 .SHORT TERM: (Through Late This Afternoon) Issued at 422 AM CDT Mon Jun 8 2015 Thunderstorms continue to move through mainly east central and southeast MO and southwest IL along and ahead of a weakening cold front moving southeastward through our area. These storms were very efficient at producing high rainfall rates. The front will continue moving southeastward today as an upper level trough moves eastward through the Great Lakes region. The models continue to depict strong upper level divergence this morning across portions of central and southeast MO and southwest IL in the right entrance region of an upper level jet streak moving northeastward through the Great Lakes region just ahead of the upper level trough. Most of the precipitation this morning should occur across southeast MO and southwest IL, generally south and east of STL. The potential for more showers/storms will continue across parts of southeast MO and southwest IL this afternoon, with some of the models indicating the possibility of a band of post frontal showers and storms moving southeastward through west central and southwest IL this afternoon into the evening hours in an area of enhanced instability ahead of a northwest flow shortwave. GKS .LONG TERM: (Tonight through Sunday) Issued at 422 AM CDT Mon Jun 8 2015 May continue to have a few lingering showers/storms across parts of IL and southeast MO this evening until the upper level trough shifts east of our region and the atmosphere stabilizes. Slightly cooler, more normal minimum temperatures for tonight. Tranquil and dry weather on tap for Tuesday and Tuesday night. Warmer and more humid conditions Wednesday as the upper level ridge over the southern Plains tries to build back northeastward into our area and the 850 mb temperatures rise. A front will try to sag southward into northeast MO and west central IL Wednesday afternoon and night. While there will be little if any upper level forcing for convective initiation along this front, plus possibly enough CIN to cap the atmosphere Wednesday afternoon, there may eventually be scattered convection along it Wednesday night as low to mid level warm air advection increases ahead of a shortwave moving through the northern Plains as indicated by the GFS and NAM models. The ECMWF model keeps the front north of our area and hence keeps it dry across our forecast region through Wednesday night. Thursday looks warm again as the front lifts back northward with strong s-swly low level flow in the warm sector and the convection mainly north and west of our area. More active weather for Friday into the weekend as an upper level trough moving through the Great Lakes region sends a cold front southeastward into our forecast area on Friday. This front will stall out over our area Friday night, and then begin to move back northward as a warm front on Saturday as an upper level ridge tries to build into our area from the southeastern US. GKS && .AVIATION: (For the 12z TAFs through 12z Tuesday Morning) Issued at 632 AM CDT Mon Jun 8 2015 A weak cold front extended from central IL through central MO early this morning as was moving slowly to the southeast. A narrow band of stratus was located along and ahead of the front with flight conditions ranging from LIFR to low MVFR. KCOU will experience LIFR for possibly several more hours. The St. Louis area is a tough call but given the upstream stratus opted for a TEMPO group of low-end MVFR cigs. Anticipating that by 15-16z all the terminals should be VFR and remain that way for the remainder of the forecast period. Specifics for KSTL: The bulk of the precipitation appears to be over but a brief shower or few sprinkles will be possible through mid morning. Otherwise watching a band of stratus consisting of IFR to low-end MVFR cigs. This stratus may impact the terminal for several hours this morning and have opted for a TEMPO group. By 15-16z the flight conditions should be VFR and remain that way for the remainder of the forecast period. Glass && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 8, 4:50 AM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 450 AM CDT MON JUN 8 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 450 AM CDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY...MAINLY ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. A FEW STORMS MAY BE STRONG WITH SMALL HAIL...STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL. SOME STORMS MAY LINGER INTO THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...THEN FOR MUCH OF THE AREA THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GKS
In the hours before
Local storm report, Jun 8, 1:38 AM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
138 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM FLASH FLOOD HALLSVILLE 39.12N 92.22W
06/08/2015 BOONE MO EMERGENCY MNGR
FLOODING ALONG HIGHWAY B. WATER FLOWING FAST ENOUGH TO
ALMOST TAKE VEHICLES OFF THE ROADWAY.
&&
TRUETTLocal storm report, Jun 8, 1:53 AM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
153 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM HEAVY RAIN SANTA FE 39.37N 91.83W
06/08/2015 M2.54 INCH MONROE MO OTHER FEDERAL
RAINFALL SINCE 11 PM.
0151 AM HEAVY RAIN RAMSEY 39.14N 89.11W
06/08/2015 M2.82 INCH FAYETTE IL OTHER FEDERAL
RAINFALL SINCE 11 PM.
&&
TRUETTLocal storm report, Jun 8, 2:03 AM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
203 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 AM HEAVY RAIN GREENVILLE 38.89N 89.40W
06/08/2015 M2.50 INCH BOND IL PUBLIC
&&
TRUETTLocal storm report, Jun 8, 2:39 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
239 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLOOD MEXICO 39.17N 91.87W
06/08/2015 AUDRAIN MO LAW ENFORCEMENT
STANDING WATER ON STREETS IN MEXICO AND ON HIGHWAY 54
IN THE MEXICO AREA. SEVERAL VEHICLES STALLED DUE TO THE
HIGH WATER AND HAD TO BE TOWED.
&&
TRUETTLocal storm report, Jun 8, 2:49 AM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
249 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD GREENVILLE 38.89N 89.40W
06/08/2015 BOND IL LAW ENFORCEMENT
STREET FLOODING REPORTED IN SEVERAL LOCATIONS IN TOWN.
HIGHWAY 127 HAD FAST FLOWING WATER OVER CURB DEEP.
&&
TRUETTLocal storm report, Jun 8, 5:39 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
539 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN 1 W CARLYLE 38.62N 89.39W
06/08/2015 M2.50 INCH CLINTON IL TRAINED SPOTTER
2.5 INCHES OF RAIN IN A 4 HOUR PERIOD FROM 130 TO 530
AM
&&
GKSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:19 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown | 41 min |
| Jun 7, 7:59 PM CDT | Areal Flood Advisory | LSX | Adams, Brown | 6 hr |
| Jun 7, 9:09 PM CDT | Areal Flood Advisory | LSX | Adams, Brown, Pike | 6 hr |
| Jun 7, 9:34 PM CDT | River Flood Warning | LSX | Madison | 49 days |
| Jun 8, 12:21 AM CDT | Flash Flood Warning | LSX | Fayette, Montgomery | 8 hr |
| Jun 8, 1:29 AM CDT | Flash Flood Warning | LSX | Bond, Fayette, Marion | 6 hr |
| Jun 8, 5:03 AM CDT | Areal Flood Advisory | LSX | Clinton, Marion, Washington | 4 hr |
| Jun 8, 7:31 AM CDT | Areal Flood Warning | LSX | Fayette, Montgomery | 6 hr |
| Jun 8, 7:55 AM CDT | Areal Flood Warning | LSX | Bond, Marion | 6 hr |
| Jun 8, 8:17 AM CDT | Areal Flood Warning | LSX | Fayette | 5 hr |
| Jun 8, 1:08 PM CDT | Areal Flood Warning | LSX | Fayette, Montgomery | 10 hr |
| Jun 8, 1:10 PM CDT | Areal Flood Warning | LSX | Bond, Fayette, Marion | 10 hr |
| Jun 8, 2:12 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 63 min |
| Jun 8, 2:52 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 38 min |
| Jun 8, 3:29 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 46 min |
| Jun 8, 4:42 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 48 min |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.